# SDR CALA0300106

- Difficulty date: March 8, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 100503115
- Part serial: 0130
- Condition: Inoperative
- Location: Tailcone Slide
- Part time: 42,094 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAILCONE SLIDE LIGHT FAILED BATTERY TEST. THE SLIDE ASSEMBLY WAS REMOVED AND REPLACED IAW MM 25-62-01.
